# SDR EWCRN560CK20702

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Aircraft: N560CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560207
- Aircraft time: 6,412 hours, 8,115 cycles
- Engine: Pwa JT15D5
- Engine time: 6,326 hours, 8,009 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448517
- Part serial: B29025
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS AT 21,000 FT. AND APPROVED FOR HIGHER ALTITUDE. POWER WAS APPLIED AND RT ENGINE HAD NO RESPONSE.  ACFT WAS RETURNED TO DEPARTURE POINT GSO.  POWER CONTROL WAS EFFECTIVE BELOW 10,000 FT.  ACFT WAS TURNED OVER TO SERVICE CENTER FOR REPAIRS NEEDED.
